MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCM-685
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explant date not provided.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported "capsular contracture" against left device.The device has been explanted.
 
Event or Problem Description
Healthcare professional reported "capsular contracture" baker grade iii/iv against left device.The device has been explanted.
 
Additional Manufacturer Narrative
A visual analysis of the returned device identified: weight to spec and white particles in the shell.No other observation observed.Base on the device analysis the final assessment is: there were no issues found related with the manufacturing process.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Event or Problem Description

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13840680
Report Number9617229-2022-03887
Device Sequence Number14674136
Product Code FTR
UDI-Device Identifier10888628029996
UDI-Public10888628029996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberSCM-685
Device Catalogue NumberSCM-685
Device Lot Number3103854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer03/16/2022
04/22/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/14/2022
05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic